BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
General criteria for asymptotic and exponential stabilities of neural network models with unbounded delays

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
José J. Oliveira (Author)

Date of Publication
2011-08

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Applied Mathematics and Computation

Publication Identifiers
ISSN - 0096-3003

Publisher
Elsevier BV

Volume
217
Number
23

Number of pages
12
Starting page
9646
Last page
9658

Document Identifiers
DOI - https://doi.org/10.1016/j.amc.2011.04.049
URL - http://dx.doi.org/10.1016/j.amc.2011.04.049


Export

APA
Teresa Faria, José J. Oliveira, (2011). General criteria for asymptotic and exponential stabilities of neural network models with unbounded delays. Applied Mathematics and Computation, 217, 9646-9658. ISSN 0096-3003. eISSN . http://dx.doi.org/10.1016/j.amc.2011.04.049

IEEE
Teresa Faria, José J. Oliveira, "General criteria for asymptotic and exponential stabilities of neural network models with unbounded delays" in Applied Mathematics and Computation, vol. 217, pp. 9646-9658, 2011. 10.1016/j.amc.2011.04.049

BIBTEX
@article{48446, author = {Teresa Faria and José J. Oliveira}, title = {General criteria for asymptotic and exponential stabilities of neural network models with unbounded delays}, journal = {Applied Mathematics and Computation}, year = 2011, pages = {9646-9658}, volume = 217 }